# SDR NOCA02308

- Difficulty date: April 18, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R-4 EXTERIOR SLIDE EMERGENCY FLOOD LIGHT INOP.  RELAMPED DOOR R-4 EXTERIOR SLIDE EMERGENCY FLOOD LIGHT AND OPS CHECKS NORMAL AS PER THE AMM 33-51-06.
